MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911438400
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Chest Pain (1776); Cardiac Enzyme Elevation (1838); Myocardial Infarction (1969); Occlusion (1984); Thrombosis (2100)
Date of Event 03/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr.:  it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
(b)(6) clinical study.It was reported that myocardial infarction and restenosis occurred.In (b)(6) 2012, the patient presented due to unstable angina and myocardial infarction.Subsequently, index procedure was performed.The target lesion was a de novo lesion located in the saphenous vein graft (svg ) to 2nd obtuse marginal (om2) with 95% stenosis and was 28mm long with reference vessel diameter of 4.00mm.The target lesion was treated with direct placement of a 4.00x38mm promus element¿ plus drug eluting stent.Following post-dilatation residual stenosis was 0%.Two days later, the patient was discharged on aspirin and clopidogrel.In (b)(6) 2017, the patient came to emergency department with chest pain radiating down his left arm.Slng completely resolved the symptoms.On the same day, chest x-ray revealed right lower lobe (rll) atelectasis and small effusion.Electrocardiography (ecg) showed no acute changes.The patient was hospitalized.Cardiac enzymes were noted to be elevated and the site reported the event of non-st elevation myocardial infarction (nstemi).The patient was referred for catheterization.The chronic total occlusion in the mid svg to om2 happened in (b)(6) 2015 was not treated at that time and still persist at the time of nstemi.Additionally, the 90% stenosis of svg to diagonal graft which was the culprit lesion for non q wave mi was treated with placement of a 2.5x18 mm non-bsc drug eluting stent followed by 0% residual stenosis.The outcome to the event was considered as resolved and the patient was discharged.
 
Additional Manufacturer Narrative
Bsc id: (b)(4).
 
Event or Problem Description
It was further reported that stent thrombosis of svg to om2 occurred.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6967349
Report Number2134265-2017-10383
Device Sequence Number1184601
Product Code NIQ
UDI-Device Identifier08714729823773
UDI-Public08714729823773
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2013
Device Model NumberH7493911438400
Device Catalogue Number39114-3840
Device Lot Number15091331
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/03/2017
Supplement Date Received by Manufacturer01/11/2018
Initial Report FDA Received Date10/20/2017
Supplement Report FDA Received Date02/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR